# SDR UALA2011041201768

- Difficulty date: April 11, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,720 hours, 22,380 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: DOOR 2R HAS LOUD SQUEAL DURING CLIMB AND CRUISE.  APPLIED REN AROUND THRESHOLD, CURING TIME.  INSTLNG THRESHOLD THEN SEAL.  DOOR RIG AND ACP PRESSURIZATION CHK TO DO.  CLEANED SEAL.  REPLACED NUT PLATE THAT HAD BAD FASTENER. INSTALLED ALL THREE 2R DOOR SILLS AND SEALED, WITH CHK FOR NOISE.  PRESSURIZED AC NOTED AND MARKED LEAKS ON DOOR SILL AND HINGE AREA OF DOOR FRAME.  NEED TO RECONDITION CRACKED REN AFTER REMOVING SILICONE SEALANT ON DOOR FRAME.  NEED TO REMOVE AND RESEAL DOOR SEAL.  DOOR FRAME RECONDITIONED AND TEFLON PAINTED, DOOR SILLS INSTALLED AND SEALED.  LEAK CHECKED.  NO LEAKS FOUND, OK FOR SERVICE.
